MathSciNet Relay Station
MathSciNet bibliographic data
MR2517811 (2010e:18007) 18D10 (16T05)
Pfeiffer, Hendryk Tannaka-Kreĭn reconstruction and a characterization of modular tensor categories. J. Algebra 321 (2009), no. 12, 3714–3763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement